Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The conjugacy problem for graph products with cyclic edge groups


Author: K. J. Horadam
Journal: Proc. Amer. Math. Soc. 87 (1983), 379-385
MSC: Primary 20F10; Secondary 20L10
DOI: https://doi.org/10.1090/S0002-9939-1983-0684622-9
MathSciNet review: 684622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A graph product is the fundamental group of a graph of groups. Amongst the simplest examples are HNN groups and free products with amalgamation.

The conjugacy problem is solvable for recursively presented graph products with cyclic edge groups over finite graphs if the vertex groups have solvable conjugacy problem and the sets of cyclic generators in them are semicritical. For graph products over infinite graphs these conditions are insufficient: a further condition ensures that graph products over infinite graphs of bounded path length have solvable conjugacy problem. These results generalise the known ones for HNN groups and free products with amalgamation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10, 20L10

Retrieve articles in all journals with MSC: 20F10, 20L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684622-9
Keywords: Groupoid, graph of groups, fundamental group, conjugacy problem
Article copyright: © Copyright 1983 American Mathematical Society